MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB (INDIA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-07
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after 20 hours of intra-aortic balloon (iab) therapy, the console generated a check iab catheter alarm and the augmentation could not be obtained.It was noted that a flush system was connected.The iab was removed after 23 hours of therapy.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Complete event site name: (b)(6).Event site postal code: (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Photographs were provided by the facility.The photograph shows the iab with the membrane completely unfolded and blood on the interior and exterior of the catheter tubing and membrane.A video was also provided which shows the pump alarming "check iab catheter".No decon or visual inspection performed since product was not returned and could not be evaluated.Based on the video and photographic evidence provided by the facility, the reported failures "alarm, check iab catheter" & "difficult/ unable to monitor pressure (augmentation)" are confirmed due to a leak.However, since the product was not returned, we were unable to evaluate the device.Therefore, we are unable to determine a root cause.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint # (b)(4).
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).Complaint record id # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB (INDIA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key18615162
Report Number2248146-2024-00061
Device Sequence Number14045554
Product Code DSP
UDI-Device Identifier10607567109718
UDI-Public(01)10607567109718(10)3000330593(17)260809(11)230809
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model Number0684-00-0480-07
Device Catalogue Number0684-00-0480-07
Device Lot Number3000330593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer02/07/2024
10/14/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date02/08/2024
10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
I PEX PRESSURE MONITORING KIT
Patient Age74 YR
Patient SexMale
Patient Weight65 KG